MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 SITE SCRUB IPA STERILE; PAD, ALCOHOL, DEVICE DISINFECTANT

C.R. BARD, INC. (BASD) -3006260740 SITE SCRUB IPA STERILE; PAD, ALCOHOL, DEVICE DISINFECTANT
Model Number N/A
Medical Device Problem Code Defective Component (2292)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/12/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by customer that there is increase in failing membranes on their tego connectors.The customer uses tego needless connectors on all hemodialysis lines.They started using safescrub and sitescrub in a trial and have noticed an increase in failing membranes on their tego connectors.They believe its attributed to the "vigorous" scrubbing of the bd disinfectant caps.Follow up response received o 19/08/2024 it¿s happening at random on a few different occasions and across several lot numbers.The event was during patient use.There was no patient injury but the nurses had to change their tego connectors out which was an additional workload to them.The bd product is not damaged.The damage was to the tego needless connector.The customer believes our scrub cap caused damage to the membrane due to the foam fingers and ¿vigorous¿ scrub of the device.A specific number of affected devices or patients was not provided by the complainant.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.

Brand Name
SITE SCRUB IPA STERILE
Common Device Name
PAD, ALCOHOL, DEVICE DISINFECTANT
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
johanna de oliveira
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key20200814
Report Number3006260740-2024-05157
Device Sequence Number7518120
Product Code LKB
UDI-Device Identifier10801741086943
UDI-Public(01)10801741086943
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K112791
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number3882100
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2024
Initial Report FDA Received Date09/12/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown